Vol. 97, No. 2, 1981

Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “On the isolation of zeroes of an analytic function”

Douglas S. Bridges

Vol. 97 (1981), No. 2, 487–488
Abstract

Volume 96 (1981), 13–22

Mathematical Subject Classification 2000
Primary: 03F65
Secondary: 30C15
Milestones
Published: 1 December 1981
Authors
Douglas S. Bridges